# SDR SWAA093492

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 53,172 hours, 45,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434370
- Part serial: 2555
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING I/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP ASSY PER MM.
